# SDR 2002FA0000548

- Difficulty date: April 1, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N91190
- Make and model: Cessna 207
- Aircraft serial: 20700109
- Engine: Cont IO520*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Switch
- Part number: 1216608200
- Condition: Failed
- Location: Fuel System
- Part time: 6,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FUEL SELECTOR VALVE SHAFT IN 13, 403.4 HOURS.
